zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis. (English) Zbl 1235.34022
The global existence of solutions on the half-axis for a classical initial value problem of fractional differential equations involving Riemann-Liouville fractional derivative is studied. The authors proof the main results using fixed-point theorems on Banach spaces.

34A08Fractional differential equations
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
47N20Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Hilfer, R.: Applications of fractional calculus in physics, (2000) · Zbl 0998.26002
[2] Gaul, L.; Klein, P.; Kempfle, S.: Damping description involving fractional operators, Mech. syst. Signal process. 5, 81-88 (1991)
[3] Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, Scientific computing in chemical engineering II-computational fluid dynamics, reaction engineering and molecular properties (1999)
[4] Koeller, R. C.: Application of fractional calculus to the theory of viscoelasticity, J. appl. Mech 51, 299-307 (1984) · Zbl 0544.73052 · doi:10.1115/1.3167616
[5] Kumar, P.; Agrawal, O. P.: An approximate method for numerical solution of fractional differential equations, Signal process. 86, 2602-2610 (2006) · Zbl 1172.94436 · doi:10.1016/j.sigpro.2006.02.007
[6] Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation, Fract. calc. Appl. anal. 5, 367-386 (2002) · Zbl 1042.26003
[7] Metzler, F.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F.: Relaxation in filled polymers: a fractional calculus approach, J. chem. Phys. 103, 7180-7186 (1995)
[8] Kilbas, A. A.; Srivastava, Hari M.; Trujillo, Juan J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006) · Zbl 1092.45003
[9] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993) · Zbl 0789.26002
[10] Podlubny, I.: Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, (1999) · Zbl 0924.34008
[11] Lakshmikantham, V.; Leela, S.; Vasundhara, J.: Theory of fractional dynamic systems, (2009) · Zbl 1188.37002
[12] Lakshmikantham, V.; Vatsala, A. S.: Basic theory of fractional differential equations, Nonlinear anal. 69, 2677-2682 (2008) · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[13] Kilbas, A. A.; Trujillo, J. J.: Differential equations of fractional order: methods, results and problems I, Appl. anal. 78, 153-192 (2001) · Zbl 1031.34002 · doi:10.1080/00036810108840931
[14] Kilbas, A. A.; Trujillo, J. J.: Differential equations of fractional order: methods, results and problems II, Appl. anal. 81, 435-493 (2002) · Zbl 1033.34007 · doi:10.1080/0003681021000022032
[15] Srivastava, H. M.; Saxena, R. K.: Operators of fractional integration and their applications, Appl. math. Comput. 118, 1-52 (2001) · Zbl 1022.26012 · doi:10.1016/S0096-3003(99)00208-8
[16] Agarwal, R. P.; Benchohra, M.; Slimani, B. A.: Existence results for differential equations with fractional order and impulses, mem. Differential equations, Math. phys. 44, 1-21 (2008) · Zbl 1178.26006
[17] Ouahab, A.: Some results for fractional boundary value problem of differential inclusions, Nonlinear anal. 69, 3877-3896 (2008) · Zbl 1169.34006 · doi:10.1016/j.na.2007.10.021
[18] El-Sayed, A. M. A.: On the fractional differential equation, Appl. math. Comput. 49, 205-213 (1992) · Zbl 0757.34005 · doi:10.1016/0096-3003(92)90024-U
[19] El-Sayed, A. M. A.: Fractional order diffusion-wave equations, Internat. J. Theoret. phys. 35, 311-322 (1996) · Zbl 0846.35001 · doi:10.1007/BF02083817
[20] El-Sayed, A. M. A.: Nonlinear functional differential equations of arbitrary orders, Nonlinear anal. 33, 181-186 (1998) · Zbl 0934.34055 · doi:10.1016/S0362-546X(97)00525-7
[21] Nieto, J. J.: Maximum principles for fractional differential equations derived from Mittag-Leffler functions, Appl. math. Lett. 23, 1248-1251 (2010) · Zbl 1202.34019 · doi:10.1016/j.aml.2010.06.007
[22] Li, C.; Deng, W.: Remarks on fractional derivatives, Appl. math. Comput. 187, 777-784 (2007) · Zbl 1125.26009 · doi:10.1016/j.amc.2006.08.163
[23] Kosmatov, N.: Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear anal. 70, 2521-2529 (2009) · Zbl 1169.34302 · doi:10.1016/j.na.2008.03.037
[24] Muslim, M.; Conca, C.; Nandakumaran, A. K.: Approximate of solutions to fractional integral equation, Comput. math. Appl. 59, 1236-1244 (2010) · Zbl 1189.65310 · doi:10.1016/j.camwa.2009.06.028
[25] Stojanović, M.: Existence-uniqueness result for a nonlinear n-term fractional equation, J. math. Anal. appl. 353, 244-245 (2009) · Zbl 1195.34014 · doi:10.1016/j.jmaa.2008.11.056
[26] Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation, J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[27] Babakhani, A.; Gejji, V. D.: Existence of positive solutions of nonlinear fractional differential equations, J. math. Anal. appl. 278, 434-442 (2003) · Zbl 1027.34003 · doi:10.1016/S0022-247X(02)00716-3
[28] Yu, C.; Gao, G.: Existence of fractional differential equations, J. math. Anal. appl. 310, 26-29 (2005) · Zbl 1088.34501 · doi:10.1016/j.jmaa.2004.12.015
[29] Kou, C. H.; Liu, J.; Ye, Y.: Existence and uniqueness of solutions for the Cauchy-type problems of fractional differential equations, Disc. dyn. Nat. soc. (2010) · Zbl 1197.34004 · doi:10.1155/2010/142175
[30] Kilbas, A. A.; Bonilla, B.; Trujillo, J. J.: Existence and uniqueness theorems for nonlinear fractional differential equations, Demonstratio math. 33, No. 3, 538-602 (2000) · Zbl 0964.34004
[31] Eidelman, S. D.; Kochubei, A. N.: Cauchy problem for fractional diffusion equations, J. differential equations, No. 199, 211-255 (2004) · Zbl 1068.35037 · doi:10.1016/j.jde.2003.12.002
[32] Zhang, S. Q.: Monotone iterative method for initial value problem involving Riemann--louville derivatives, Nonlinear anal. 71, 2087-2093 (2009) · Zbl 1172.26307 · doi:10.1016/j.na.2009.01.043
[33] Wei, Z. L.; Li, Q. D.; Che, J. L.: Initial value problems for fractional differential equations involving Riemann--Liouville sequential fractional derivative, J. math. Anal. appl. 367, 260-272 (2010) · Zbl 1191.34008 · doi:10.1016/j.jmaa.2010.01.023
[34] Zhao, X.; Ge, W.: Unbounded solutions for fractional bounded value problems on the infinite interval, Acta appl. Math. 109, 495-505 (2010) · Zbl 1193.34008 · doi:10.1007/s10440-008-9329-9
[35] Arara, A.; Benchohra, M.; Hamidi, N.; Nieto, J. J.: Fractional order differential equations on an unbounded domain, Nonlinear anal. 72, 580-586 (2010) · Zbl 1179.26015 · doi:10.1016/j.na.2009.06.106
[36] Agarwal, R. P.; Regan, D. O.: Infinite interval problems for differential, difference and integral equations, (2001)
[37] Agarwal, R. P.; Regan, D. O.: Boundary value problems of nonsingular type on the semi-infinite interval, Tohoku. math. J. 51, 391C397 (1999) · Zbl 0942.34026 · doi:10.2748/tmj/1178224769
[38] Granas, A.; Dugundji, J.: Fixed point theory, (2003) · Zbl 1025.47002